# SDR DHL2002806537

- Difficulty date: July 18, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769859505
- Condition: Cracked
- Location: Lt Wing
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STUB WING LEADING EDGE LWR SKIN CRACKED .5 INCH XFS 207.000.  FABRICATED AND INSTALLED DOUBLER IAW EO DHL020622, ED-3100, EO SEMAN 2002688, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
